Research Repository

Browse by Author: Baloch, Imran Abbas

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Baloch, Imran Abbas, Iscan, Imdat and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Fejer Type Inequalities for Harmonically (s,m)-Convex Functions. International Journal of Analysis and Applications, 12 (2). pp. 188-197. ISSN 2291-8639

Baloch, Imran Abbas and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) Affine and functional form of Jensen's inequality for 3-convex functions at a point. arXiv.